# SDR QXEA200400722

- Difficulty date: October 14, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 7,715 hours, 5,977 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STAB HINGE BOLT PIVOT PINS HAVE STEPWEAR DAMAGE TO THE ANTI ROTATION LUGS.  REPAIRED IAW HORIZON AIR EA R-53-23.
